MAUDE Adverse Event Report: ROM TECHNOLOGIES PORTABLECONNECT; SYSTEM, ISOKINETIC TESTING AND EVALUATION

ROM TECHNOLOGIES PORTABLECONNECT; SYSTEM, ISOKINETIC TESTING AND EVALUATION
Model Number 10100
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The power cord got tangled in the pedals and was broken, exposing conductors.
 
Additional Manufacturer Narrative
We were performing a retrospective review of complaints as a result of a previous mdr to identify any devices exhibiting a similar issue.

Brand Name
PORTABLECONNECT
Common Device Name
SYSTEM, ISOKINETIC TESTING AND EVALUATION
Manufacturer (Section D)
ROM TECHNOLOGIES
101 silvermine road
brookfield CT 06804
Manufacturer (Section G)
ROM TECHNOLOGIES
101 silvermine road
brookfield CT 06804
Manufacturer Contact
john belles
101 silvermine road
brookfield, CT 06804
2038927294
MDR Report Key24703899
Report Number3015060244-2026-00003
Device Sequence Number13377848
Product Code IKK
UDI-Device Identifier00860002828718
UDI-Public(01)00860002828718(11)220526
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10100
Device Catalogue Number10100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2025
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale